seizure? .25 mg, twice a day is the prescription.
If you are proscribed xanex for a two week period only and just stop taking it, could I get a?
Added 6 Mar 2010:
three times a day, .25 mg is the prescription. I'm concerned about seizures or other side effects by just stopping use after the two weeks.
This is only to be short term. Do I need to taper off with it, even if it's short term?
I dont want to say ABSOLUTELY not, but probably not. A 2 week period isnt enough time to form much of a dependency for xanax, and if you did for a bit of a habit it surly wouldnt be severe enough to cause you take have a seizure from any kind of withdrawal symptoms you might (but probably wont) have.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2011 • 2 answers
Posted 7 Oct 2012 • 6 answers
Posted 21 Mar 2013 • 2 answers
Posted 26 Feb 2015 • 1 answer
Posted 14 Jan 2016 • 2 answers